Homeopathy and Health Forum
"overdose" of kali carb 200CHello,
I was taking Luvox for generalized anxiety disorder for 8 months. I tapered off that and wanted to try homeopathy. A homeopathic doctor recommended that I take Kali Carbonicum 200C and repeat it when I felt it was wearing off. She said that could be as short as 4 or 5 days. I took the first dose and felt good for a few days, then took a second dose 5 days after the first. Now I have bad headaches, much tension in the forehead with twitching above the eyelid and below the eyebrow along with other symptoms suggesting an 'overdose'. The doctor said I should wait this out but this has been going on for 3 weeks now. Is there any way to correct these symptoms which began about 3 days after the second dose?
Thanks for your help.
raphaelm on 2007-04-07
How did this overdose of kali carb 200C end up playing out for you? I took it a week ago and am still feeling very agitated and find it hard to relax my breathing.
HarrisonD 3 years agoHi,
That post of mine was seven years ago but as I recall I followed a successful procedure to antidote the kali carb 200. The directions for that can be found in this forum at this link: http://abchomeopathy.com/forum2.php/17622/
It is titled "A simple and effective method to antidote homeopathic aggravation".
Since then I have had very good results using supplements such as TravaCor, tyrosine, dopamine and l-theanine to balance out the neurotransmitters.
raphaelm 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.